# SDR SWAA2025062473522

- Difficulty date: May 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 24' FROM FWD EDGE; .8' LENGTH (MARKED)<[01] REPAIRED R/H LOWER HORIZONTAL STABILIZER SKIN AT STAB STA 193.90; 24' FROM FWD EDGE IAW SRM 55-10-01-2R-11.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
